# SDR AALA20040565

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11412
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPGD20543406
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FIRST OFFICER WINDSHIELD CRACKED AND ARCING.  REPLACED FIRST OFFICER WINDSHIELD IN ACCORDANCE WITH MM 56-11-00-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
